Volume 3, Issue 1
Initial-boundary-value Problem for a Degenerate Quasilinear Parabolic Equation of Order 2m

Cao Zhenchao, Gu Liankun

J. Part. Diff. Eq.,3(1990),pp.13-20

Published online: 1990-03

Preview Full PDF 434 3326
Export citation
  • Abstract
In this paper we consider the initial-boundary value problem for the higher-order degenerate quasilinear parabolic equation \frac{∂u(x, t)}{∂t} + Σ_{|α|≤M}(-1)^{|α|}D^αA_α(x, t, δu, D^mu) = 0 Under some structural conditions for A_α(x, t, δu, D^mu), existence and uniqueness theorem are proved by applying variational operator theory and Galërkin method.
  • Keywords

Higher-order degenerate equation semibounded-variational operator Gal&#235rkin method

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-3-13, author = {}, title = {Initial-boundary-value Problem for a Degenerate Quasilinear Parabolic Equation of Order 2m}, journal = {Journal of Partial Differential Equations}, year = {1990}, volume = {3}, number = {1}, pages = {13--20}, abstract = { In this paper we consider the initial-boundary value problem for the higher-order degenerate quasilinear parabolic equation \frac{∂u(x, t)}{∂t} + Σ_{|α|≤M}(-1)^{|α|}D^αA_α(x, t, δu, D^mu) = 0 Under some structural conditions for A_α(x, t, δu, D^mu), existence and uniqueness theorem are proved by applying variational operator theory and Galërkin method.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5787.html} }
TY - JOUR T1 - Initial-boundary-value Problem for a Degenerate Quasilinear Parabolic Equation of Order 2m JO - Journal of Partial Differential Equations VL - 1 SP - 13 EP - 20 PY - 1990 DA - 1990/03 SN - 3 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5787.html KW - Higher-order degenerate equation KW - semibounded-variational operator KW - Galërkin method AB - In this paper we consider the initial-boundary value problem for the higher-order degenerate quasilinear parabolic equation \frac{∂u(x, t)}{∂t} + Σ_{|α|≤M}(-1)^{|α|}D^αA_α(x, t, δu, D^mu) = 0 Under some structural conditions for A_α(x, t, δu, D^mu), existence and uniqueness theorem are proved by applying variational operator theory and Galërkin method.
Cao Zhenchao, Gu Liankun. (1970). Initial-boundary-value Problem for a Degenerate Quasilinear Parabolic Equation of Order 2m. Journal of Partial Differential Equations. 3 (1). 13-20. doi:
Copy to clipboard
The citation has been copied to your clipboard